# SDR SWAA2023031301699

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 277-294.5 BL 0 CRACKED<[01] REMOVED INTERCOSTAL DAMAGED AT MAIN CABIN STA. 277 TO 294.5 BL '0'. REF. SRM. 51-40-02;[02] LOCATED AND DRILLED NEW MAIN CABIN INTERCOSTAL AT STA 277-294.5 BL0 REF SRM 51-40-05-0G-0;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2. OK TO INSTALL NEW INTERCOSTAL.;[05] APPLIED SEALANT 870C-2. MIXED TIME 2.19.2023 11:45AM; APPLIED TIME 12:00PM 2.19.2023; SQUEEZE OUT TIME 1:45PM 2.19.2023;[06] FINALIZED INSTALLATION ON MAIN CABIN INTERCOSTAL STA 277-294.5 BL0 AT 1:30PM 2.19.2023 REF DWG # 141A5410 AND SRM 51-40-02-0G-0;[07] VERIFIED STEPS 5 AND 6;[08] TASK C/W
